# SDR IPXA2014102784703

- Difficulty date: October 9, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 26,574 hours, 4,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B027129
- Condition: Cracked
- Location: Bs 2658
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION D, APU FIRE BOTTLE COMPARTMENT FS 2658 AFT BULKHEAD FWD SIDE SUPPORT FOUND CRACKED,  REPAIRED IAW HX RI-53-83-10739, REV A & EO B747-5310-55797-A.  MAJOR REPAIR.
